# SDR AALA202412108549

- Difficulty date: November 14, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 45,633 hours, 19,101 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Rod
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING TRAILING EDGE PANEL AT INBOARD SIDE OF NUMBER 1 ENGINE PYLON CONNECTING SUPPORT ROD HAS LARGE AMOUNT OF PLAY. REMOVED AND REPLACED BEAM ASSEMBLY AT LEFT HAND WING TRANSLATING PANEL INBOARD SIDE OF NUMBER 1 PYLON. PER B737 SRM 51-40-02.
